# SDR 95ZZZX6445

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4649T
- Make and model: Cessna R182
- Aircraft serial: R18201724
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S14956
- Condition: Leaking
- Location: Fuel System
- Part time: 2,583 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE USED AS COUPLING BETWEEN RIGID FUEL LINES MADE OF ALUMINUM TUBING, FOUND BADLY DETERIORATED AND LEAKING FUEL.  THIS LINE IS LOCATED AT PILOT'S WINDSHIELD POST AND LINE IS ROUTED ALONG WITH ELECTRICAL WIRING.  ANY SPARKS COULD RESULT IN A VERY SERIOUS CONDITION.  (PARTS CATALOG, FIGURE 96A, SHEETS 1 AND 2.)
